A Wavelet Based Method for the Solution of Fredholm Integral Equations

DOI: 10.4236/ajcm.2012.22015   PDF   HTML     5,020 Downloads   9,225 Views   Citations

Abstract

In this article, we use scaling function interpolation method to solve linear Fredholm integral equations, and we prove a convergence theorem for the solution of Fredholm integral equations. We present two examples which have better results than others.

Share and Cite:

E. Lin and Y. Al-Jarrah, "A Wavelet Based Method for the Solution of Fredholm Integral Equations," American Journal of Computational Mathematics, Vol. 2 No. 2, 2012, pp. 114-117. doi: 10.4236/ajcm.2012.22015.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] F. Brauer, “On a Nonlinear Integral Equation for Population Growth Problems,” SIAM Journal on Mathematical Analysis, No. 6, 1975, pp. 312-317.
[2] F. Brauer and C. Castillo, “Mathematical Models in Population Biology and Epidemiology,” Applied Mathematics and Computation, Springer-Verlang, New York, 2001.
[3] T. A. Butorn, “Volterra Integral and Differential Equations,” Academic Press, New York, 1983.
[4] K. C. Charles, “In Introduction to Wavelets,” Academic Press, New York, 1992.
[5] E, B. Lin and X. Zhou, “Coiflet Interpolation and Approximate Solutions of Elliptic Partial Differential Equations,” Numerical Methods for Partial Differential Equations, Vol. 13, No. 4, 1997, pp. 302-320. doi:10.1002/(SICI)1098-2426(199707)13:4<303::AID-NUM1>3.0.CO;2-P
[6] K. Maleknjaf and T. Lotfi, “Using Wavelet For Numerical Solution of Fredholm Integral Equations,” Proceedings of the World Congress on Engineering, London, 2-4 July 2007, pp. 2-6.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.